Thread: the lump is still there!
10-11-2005, 06:43 PM #1
the lump is still there!
this lump is huge bros! im talking three inches wide and red. sensitive to the touch. it was my first full cc of omnadren in my quad. i cant go to the doc because im military. what do i do? is there any over the counter meds i can buy? it has been 5 days since i shot, other spots have been slightly swolen but have went down(typical reaction for me) please help bros, should i be worried?
10-11-2005, 07:02 PM #2Originally Posted by devil1
Sounds like it's a infection and you will need an antibiotic........ you will need a script or some other way to obtain it.
You might end up having to drain it yourself as well......... You can't go to an ER or go to a doctor off base? That would be best.
10-11-2005, 08:32 PM #3
i have no discharge. whats some antibiotics i could use. ill call some family and see what they have. my mom keeps all sorts of stuff like that.
10-11-2005, 08:34 PM #4
Go to a clinic off base and pay cash. Shouldn't be any problem. And make sure your inject procedure is perfect, if the gear is clean and you get an infection you weren't clean.
10-11-2005, 08:52 PM #5
im always as clean as possible. the gear is also good to go. i think i might just be being paranoid. ill give it a couple days. would ibprophen(perscription) work.
10-11-2005, 08:55 PM #6Female Member
- Join Date
- Feb 2004
wow...do NOT drain it yourself!!!! You will make it so much worse! You likely have either cellulitis or a small abcess. Is it raised up off your skin? Hot to the touch? Spreading? As for antibiotics...it depends on which it is. Keflex (500 mg 4 times a day for 10 days) works for cellulitis. If it's an abcess, it may work, but may need to have it longer.
10-11-2005, 08:56 PM #7Female Member
- Join Date
- Feb 2004
ibuprofen (prescription or not)....will help with the inflammation. 800 mg (four 200mg tabs) three times a day works well.
10-11-2005, 09:06 PM #8
nope, no abcess. it is warm to the feel but it is not spreading. i have plenty of ib 800mg and im trying to get some sort of antibiotic. it doesnt bother me, ive just read a post recently about it and it got me worried.
10-11-2005, 09:11 PM #9
Be very careful what you mix with what you are on. If you end up with a prescription that kills bacteria, it could interact with your juice and cause more problems. Now that is if your juice is authentic and it sounds like a home brew bad mix of shit or something.
10-11-2005, 09:13 PM #10
no, it is good gear. i am always sensitive to the first couple shots. this is just the longest it has ever lasted. ive shot after that and you can barely feel where that one was. and that was yesterday.
10-11-2005, 09:41 PM #11
good news, my wife says the swelling has gone down i think it has also, still worried though. ill keep yall updated.
10-12-2005, 07:55 AM #12
good to know
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)